MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Back-Up Meier; wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION Back-Up Meier; wire, guide, catheter
Model Number 41488
Medical Device Problem Codes Nonstandard Device (1420); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was located in the interatrial.A.035in, 300cm back-up meier was selected for use.However, during unpacking, it was noted that the end of the guidewire was separated.The procedure was completed with another of the same device.No complications were reported, and patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital the guidewire was returned, and it was observed that the coil wire was unraveled, and the core wire was found detached from the distal tip to the transition point.Also, the guidewire was kinked and bent at the distal section.No other issues were identified with the device and no patient complications were reported.
 
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was located in the interatrial vasculature.A.035in, 300cm back-up meier was selected for use.However, during unpacking, it was noted that the end of the guidewire was separated.The procedure was completed with another of the same device.No complications were reported, and patient was stable post procedure.

Brand Name
Back-Up Meier
Common Device Name
wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key19585587
Report Number2124215-2024-36111
Device Sequence Number3530168
Product Code DQX
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2025
Device Model Number41488
Device Catalogue Number41488
Device Lot Number0032469291
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer08/08/2024
Not provided
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/28/2024
09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age6 YR
Patient SexFemale
Patient Weight57 LB